{"product_id":"panadol-extra-soluble-tablets-24s-paraceamol-and-caffeine-pain-relief","title":"Panadol Extra Soluble Tablets 24s, Paraceamol and Caffeine, Pain Relief","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eContains paracetamol. Always read the label. Panadol Extra Soluble Tablets are formulated to provide effective headache pain relief and help reduce fever. Panadol Extra Soluble Tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine amplifies the pain-relieving effect of paracetamol. When you've got a headache, Panadol Extra Soluble Tablets deliver effective relief. Panadol Extra Soluble Tablets relieve different types of pain, including back pain, toothache, period pain, Migraine pain and joint pain. How to Use Panadol Extra Soluble Tablets: When experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours and no more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet dissolved in water up to 4 times daily. Do not give more than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children under 12 years of age. 1. Panadol Extra Soluble Tablets, for pain relief. Contain paracetamol. Always read the label. 2. Paracetamol provides pain relief and caffeine amplifies the pain-relieving effect. 3. Panadol Extra Soluble Tablets can be taken on an empty stomach 4. Relieves tough pain, including migraines and other pain including back and period pain. 5. Panadol Extra soluble Tablets paracetamol delivers powerful, effective pain relief. \u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg. Sodium content 427 mg per tablet. Also indudes sorbitol (E 420).\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eWARNINGS Do not take more than the label tells you to. If you do not get better talk to your doctor. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (see section 2 inside for more information). If your headaches become persistent, see your doctor. Keep out of the sight and reach of children.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eHaleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Panadol Extra Soluble Tablets, for pain relief. Contain paracetamol. Always read the label. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Paracetamol provides pain relief and caffeine amplifies the pain-relieving effect. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Panadol Extra Soluble Tablets can be taken on an empty stomach \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Relieves tough pain, including migraines and other pain including back and period pain. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Panadol Extra soluble Tablets paracetamol delivers powerful, effective pain relief. \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003ePanadol\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e57 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eExtra pain relief\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eMigraine\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003ecaffeine\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eTablet\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAdult\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-unit_count\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUnit count\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e24.0 count\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_audience\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eTarget audience\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eUnisex-Adults\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"Default Title","offer_id":57318820741498,"sku":null,"price":8.77,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/61_ur2RmfjL._AC_SL1225.jpg?v=1790621237","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/panadol-extra-soluble-tablets-24s-paraceamol-and-caffeine-pain-relief","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}